On additive and multiplicative (controlled) Poisson equations

Tom 72 / 2006

G. B. Di Masi, Ł. Stettner Banach Center Publications 72 (2006), 57-70 MSC: Primary 93E20; Secondary 60J05, 93C55. DOI: 10.4064/bc72-0-4

Streszczenie

Assuming that a Markov process satisfies the minorization property, existence and properties of the solutions to the additive and multiplicative Poisson equations are studied using splitting techniques. The problem is then extended to the study of risk sensitive and risk neutral control problems and corresponding Bellman equations.

Autorzy

  • G. B. Di MasiDipartimento di Matematica Pura ed Applicata
    Università di Padova
    Via Belzoni 7, 35131 Padova, Italy
    e-mail
  • Ł. StettnerInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8, 00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek